uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
The choice of approximative models in nonlinear regression
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. matematiska statistik.
1980 (English)In: Statistics, Vol. 11, no 1, 23-47 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1980. Vol. 11, no 1, 23-47 p.
Keyword [en]
nonlinear regression, least squares, inadequate models
National Category
Probability Theory and Statistics
URN: urn:nbn:se:uu:diva-25735OAI: oai:DiVA.org:uu-25735DiVA: diva2:53509
Available from: 2007-02-13 Created: 2007-02-13 Last updated: 2011-01-16

Open Access in DiVA

No full text

By organisation
Department of Mathematics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 181 hits
ReferencesLink to record
Permanent link

Direct link